MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76; SCREWDRIVERS
Model Number 03.503.202
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, the matrixmandible combination bender, matrixmandible short cut plate cutter, bone reduction forceps, matrixmandible screwdriver blade, graphic cases for matrix midface, instrument tray for matrix midface and drill bit and blade module for matrix midface are broken and or older that does not function well found in the storage.There was no patient involvement.This complaint involves (10) devices.This report is for (1) matrixmdf scrdrvr bld hex cpl/s-retn/76.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4 - device manufacture date.H6 - codes updated to imdrf codes.Device history lot -no ncrs were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: part: 03.503.202, synthes lot: u117987, supplier lot: u117987, release to warehouse date: april 21, 2010, supplier: orchid unique, no nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the matrixmdf scrdrvr bld hex cpl/s-retn/76 was returned and received for analysis.Upon visual inspection, the tip was identified to be stripped.Dimensional inspection: dimensional inspection cannot be performed due to post manufacturing damage and complex geometry of the device.Document/specification review: current and manufactured revisions of the drawing were reviewed.Investigation conclusion: the reported condition of the complaint device (matrixmdf scrdrvr bld hex cpl/s-retn/76) is confirmed.The tip is stripped.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXMDF SCRDRVR BLD HEX CPL/S-RETN/76
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12805815
Report Number2939274-2021-06682
Device Sequence Number14839764
Product Code HXX
UDI-Device Identifier10887587012513
UDI-Public(01)10887587012513
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.202
Device Catalogue Number03.503.202
Device Lot NumberU117987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/15/2021
01/27/2022
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/15/2021
02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE REDUCTION FORCEPS-LARGE.; DRILL BITS & BLDS MOD FOR MATRIXMIDFACE.; GRAPHIC CASE FOR MATRIXMIDFACE SYSTEM.; GRAPHIC CASE LID FOR MATRIXMIDFACE SYS.; INSTRUMENT TRAY FOR MATRIXMIDFACE SYSTEM.; MATRIXMANDIBLE COMBINATION BENDER.; MATRIXMANDIBLE SHORT CUT PLATE CUTTER.
Patient SexUnknown